MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Model Number 04.01.0123
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2025.Reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot 2502258: (b)(6) items manufactured and released on 17-apr-2025.Expiration date: 01-apr-2030.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0154 glenoid baseplate - ø27x15 (k170452) lot 2429838: (b)(6) items manufactured and released on 28-feb-2025.Expiration date: 13-feb-2030.No anomalies found related to the problem.To date, 54 items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0173 glenosphere - ø39x27 (k170452) lot 2432579: 60 items manufactured and released on 24-mar-2025.Expiration date: 09-mar-2030.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot 2403075: (b)(6) items manufactured and released on 21-mar-2024.Expiration date: 27-feb-2029.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot 2416397: (b)(6) items manufactured and released on 16- jul-2024.Expiration date: 03- jul-2029.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 (k170452) lot 2503071: (b)(6) items manufactured and released on 24-mar-2025.Expiration date: 09-mar-2030.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with one similar reported event during the period of review.Two devices of the same lot involved in the complaint.Reverse shoulder system 04.01.0007 standard humeral diaphysis - cementless - 12 (k170452) lot 2424860: (b)(6) items manufactured and released on 15-oct-2024.Expiration date: 26-sep-2029.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2430412: (b)(6) items manufactured and released on 10-mar-2025.Expiration date: 19-feb-2030.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
On (b)(6) 2025 primary surgery was performed.On (b)(6) 2025 1st revision surgery due to implant dislocation (suspected fall) liner revised.On (b)(6) 2025 2nd revision shoulder surgery on the left side due to infection.Explantation of all components and implementation of a competition spacer.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23424406
Report Number3005180920-2025-01030
Device Sequence Number21298041
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0123
Device Lot Number2502258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight110 KG